Convexity and Solvability for Compactly Supported Radial Basis Functions with Different Shapes

Shengxin Zhu, Andrew J. Wathen. Convexity and Solvability for Compactly Supported Radial Basis Functions with Different Shapes. J. Sci. Comput., 63(3):862-884, 2015. [doi]

@article{ZhuW15-0,
  title = {Convexity and Solvability for Compactly Supported Radial Basis Functions with Different Shapes},
  author = {Shengxin Zhu and Andrew J. Wathen},
  year = {2015},
  doi = {10.1007/s10915-014-9919-9},
  url = {http://dx.doi.org/10.1007/s10915-014-9919-9},
  researchr = {https://researchr.org/publication/ZhuW15-0},
  cites = {0},
  citedby = {0},
  journal = {J. Sci. Comput.},
  volume = {63},
  number = {3},
  pages = {862-884},
}